American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 158 found      Go to page: < 2 3 4 5 6

[121] John C. Mayer and James T. Rogers. Indecomposable continua and the Julia sets of polynomials . Proc. Amer. Math. Soc. 117 (1993) 795-802. MR 1145423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Jan M. Aarts and Lex G. Oversteegen. The geometry of Julia sets . Trans. Amer. Math. Soc. 338 (1993) 897-918. MR 1182980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Mikhail Lyubich and John Milnor. The Fibonacci unimodal map . J. Amer. Math. Soc. 6 (1993) 425-457. MR 1182670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] R. Mañé and L. F. da Rocha. Julia sets are uniformly perfect . Proc. Amer. Math. Soc. 116 (1992) 251-257. MR 1106180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Walter Bergweiler. On the existence of fixpoints of composite meromorphic functions . Proc. Amer. Math. Soc. 114 (1992) 879-880. MR 1091176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Ben Bielefeld, Yuval Fisher and John Hubbard. The classification of critically preperiodic polynomials as dynamical systems . J. Amer. Math. Soc. 5 (1992) 721-762. MR 1149891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] A. Hinkkanen and John Rossi. Schwarzian derivatives and zeros of solutions to second order linear differential equations . Proc. Amer. Math. Soc. 113 (1991) 741-746. MR 1069689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Luis Bernal González. Linear independence of iterates of entire functions . Proc. Amer. Math. Soc. 112 (1991) 1033-1036. MR 1045136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Xiaoying Dong. Iteration of a composition of exponential functions . Trans. Amer. Math. Soc. 328 (1991) 517-526. MR 1013329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Anna Zdunik. Harmonic measure versus Hausdorff measures on repellers for holomorphic maps . Trans. Amer. Math. Soc. 326 (1991) 633-652. MR 1031980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Peter L. Walker. The exponential of iteration of $e\sp x-1$ . Proc. Amer. Math. Soc. 110 (1990) 611-620. MR 1023348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] R. de la Llave and David Rana. Accurate strategies for small divisor problems. Bull. Amer. Math. Soc. 22 (1990) 85-90. MR 1008096.
Abstract, references, and article information   
View Article: PDF

[133] J. M. Borwein and P. B. Borwein. On the mean iteration $(a,b)\leftarrow ((a+3b)/4,(\sqrt{ab}+b)/2)$ . Math. Comp. 53 (1989) 311-326. MR 968148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Peter Borwein. Hypertranscendence of the functional equation $g(x\sp 2)=[g(x)]\sp 2+cx$ . Proc. Amer. Math. Soc. 107 (1989) 215-221. MR 979226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Mirosław Baran. A functional equation for the Joukowski transformation . Proc. Amer. Math. Soc. 106 (1989) 423-426. MR 962240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] M. F. Barnsley and D. P. Hardin. A Mandelbrot set whose boundary is piecewise smooth . Trans. Amer. Math. Soc. 315 (1989) 641-659. MR 1011232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] A. Hinkkanen and John Rossi. Second order differential equations with rational coefficients . Proc. Amer. Math. Soc. 106 (1989) 667-678. MR 948151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Lucy Garnett. A computer algorithm for determining the Hausdorff dimension of certain fractals . Math. Comp. 51 (1988) 291-300. MR 942156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Lee A. Rubel. An unsolvable Cousin problem . Proc. Amer. Math. Soc. 104 (1988) 410-412. MR 962806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Jens Peter Reus Christensen and Pal Fischer. Linear independence of iterates and entire solutions of functional equations . Proc. Amer. Math. Soc. 103 (1988) 1120-1124. MR 954993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] M. Viana da Silva. The differentiability of the hairs of ${\rm exp}(Z)$ . Proc. Amer. Math. Soc. 103 (1988) 1179-1184. MR 955004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Curt McMullen. Area and Hausdorff dimension of Julia sets of entire functions . Trans. Amer. Math. Soc. 300 (1987) 329-342. MR 871679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Edward R. Vrscay. Julia sets and Mandelbrot-like sets associated with higher order Schr\"oder rational iteration functions: a computer assisted study . Math. Comp. 46 (1986) 151-169. MR 815837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Artur Oscar Lopes. Orthogonality and the Hausdorff dimension of the maximal measure . Proc. Amer. Math. Soc. 98 (1986) 51-55. MR 848874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Robert L. Devaney. Structural instability of ${\rm exp}(z)$ . Proc. Amer. Math. Soc. 94 (1985) 545-548. MR 787910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Condensed Julia sets, with an application to a fractal lattice model Hamiltonian . Trans. Amer. Math. Soc. 288 (1985) 537-561. MR 776392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Paul Blanchard. Complex analytic dynamics on the Riemann sphere. Bull. Amer. Math. Soc. 11 (1984) 85-141. MR 741725.
Abstract, references, and article information   
View Article: PDF

[148] Carl C. Cowen. Commuting analytic functions . Trans. Amer. Math. Soc. 283 (1984) 685-695. MR 737892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Erratum to ``Infinite-dimensional Jacobi matrices associated with Julia sets'' [Proc. Amer. Math. Soc. {\bf 88}\ (1983), no. 4, 625--630; MR0702288 (85a:30040)] . Proc. Amer. Math. Soc. 92 (1984) 156. MR 749909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] M. F. Barnsley and A. N. Harrington. Moments of balanced measures on Julia sets . Trans. Amer. Math. Soc. 284 (1984) 271-280. MR 742425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 158 found      Go to page: < 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia